# SDR 07FDEA02274

- Difficulty date: June 26, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 51,840 hours, 10,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BETWEEN STA 1559 AND STA 1565 LONGERON 48R FOUND CORROSION.  [07-09-07]  CENTER CARGO BETWEEN STA 1559 AND STA 1565 LONGERON 48R CARRIED OUT REPAIR AS   PER SRM 53-  10-00 VOLUME I FIGURE 2.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
